# SDR AWXA200401181

- Difficulty date: October 2, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 57,792 hours, 40,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 6529382
- Condition: Cracked
- Location: Door Gate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A 3/8 INCH CRACK WAS FOUND ON LOWER FORWARD CORNER OF L-1 DOOR AT LOWER GATE BEAM WEB, BS 314, STR 16 LT. MAINTENANCE CUTOUT DAMAGE IN LOWER GATE BEAM WEB OF L-1 DOOR; FABRICATED A REPAIR DOUBLER AND FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-13, FIG 1.
